# SDR CALA2025081207614

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 65,572 hours, 24,324 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS OVEN 425 HAD PLASTIC SMELL COMING FRO M INSIDE OVEN. TURNED OVEN OFF SMOKE/SMELL GONE. DEFERRED GALLEY OVEN 425 PER NEF 2510AU.  TESTED OVEN NO PLASTIC SMELL PRESENT
